# SDR SWIA2021090760792

- Difficulty date: July 10, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut
- Part number: MS178265
- Condition: Corroded
- Location: Splron Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED HARDWARE ON R/H SPOILERON, INBD HINGE NUT (1) AND KEEPER PLATE BOLTS (4), CENTER HINGES INBD AND OTBD NUTS ONLY (2), AND OTBD HINGE NUT (1) AND KEEPER PLATE BOLTS (4)      (C-CHECK RO 9/3/21)   REMOVED AND REPLACED CORRODED HARDWARE ON R/H SPOILERON, INBD HINGE NUT (1) AND KEEPER PLATE BOLTS (4), CENTER HINGES INBD AND OTBD NUTS ONLY (2), AND OTBD HINGE NUT (1) AND KEEPER PLATE BOLTS (4)IAW CRJ-200 AMM 27-64-01-000/400-801
